# SDR CA190328017

- Difficulty date: March 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 20,472 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Solenoid Valve
- Part number: 1013800213
- Condition: Malfunctioned
- Part time: 19,923 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AT 8000FT IN CLIMB OUT OF XXX THE FLIGHT CREW NOTICED THE CABIN ALTITUDE CLIMBING AT THE SAME RATE AS THE AIRCRAFT. CREW CARRIED OUT TROUBLESHOOTING OF PRESSURIZATION SYSTEM BUT COULD NOT RESOLVE THE ISSUE AND CALLED TOWER FOR RETURN. CABIN DID NOT REACH A HIGH ENOUGH ALTITUDE TO TRIGGER A CABIN ALT WARNING, NO MASKS DEPLOYED. GROUND CHECKS OF THE PRESSURIZATION CONFIRMED THAT THE SYSTEM WAS NOT WORKING. FAULT WAS TRACED TO THE SOLENOID VALVE IN THE CABIN SAFETY VALVE VACUUM LINE, THE SOLENOID HAD FAILED OPEN SO THE SAFETY VALVE WOULD NOT CLOSE. VALVE WAS REPLACED AND THE SYSTEM FUNCTION CHECKED SATISFACTORILY.   VALVE P/N IS 101-380021-3. (TC# 20190328017)
